Toggle Main Menu Toggle Search

Open Access padlockePrints

Maximum Likelihood Estimation and Uncertainty Quantification for Gaussian Process Approximation of Deterministic Functions

Lookup NU author(s): Professor Chris Oates


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Karvonen T, Wynne G, Tronarp F, Oates CJ, Särkkä S

Publication type: Article

Publication status: Published

Journal: SIAM/ASA Journal of Uncertainty Quantification

Year: 2020

Volume: 8

Issue: 3

Pages: 926-958

Online publication date: 04/08/2020

Acceptance date: 12/05/2020

ISSN (electronic): 2166-2525

Publisher: Society for Industrial and Applied Mathematics


DOI: 10.1137/20M1315968


Altmetrics provided by Altmetric